Hello My name is Amanda and I am new to this site. But I came here because I am really confused about what my body is doing..I have a 7 year old so I have been pregnant before and all but for whateve reason I am not doing to good trying to figure out If I am pregnant again or not. With my daughter i was 25 and now I am 34. I have my fiance that Im moving to this summer and I just got back seeing him March 31st-april7....anyways We got together and I wasnst for sure i was ready to have another baby yet and took the Plan B pill the next day we were intimate. I took it one time on a wensday..After that we were intimate alot of days after and I decided to let it go and not take the pill again and changed my mind about not having another one just yet. So since takening that pill even after 5 days I am experincing cramping and tender breasts. And I still am. I had a early period for 3 days a week early when I came home. I thought I really was not out of the woods since I just took that Pill one time. I took 3 tests so far and got not pregnant. I dont know if its still early or if its just the after effects of the pill. I dont start again till May.Even tho i started early my start date was suppose to be april 15th. Still nothing but i dont usually have two periods in one month. So really I am kinda like I feel I should be but I keep seeing a no. Another thing I did when I tested was pee in a cup and sticked the test in there but held in there longer then 20 secs when i should have took it out.. I was wondering if i messed it up since I did that. Any advice on this would be great thanks.
I don't, personally, think you're pregnant. I don't think that you really took the test incorrectly either by using extra urine. If you're that concerned you did the test wrong, I'd go to the doctor and get a blood pregnancy test since they're more sensitive. Also, a doctor's office would not have the variable of doing it incorrectly.
After looking up Plan B, there are apparently several women who have asked the same thing online essentially. Most have had a period from the morning after pill and then their regular cycle. Many women experience some pretty rough symptoms from the morning after pill also which could explain the tenderness and cramping. Most women resume their normal menstrual cycle after one or two cycles following Plan B.